# SDR USAABB00019

- Difficulty date: February 10, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FOUND L4 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE IDENTIFIER ASSEMBLY.  (M)
